# SDR SIMA20181211001

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 33,986 hours, 29,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR HARD TO OPEN AND SCREWS MISSING FROM PANELING.-C/A-REPLACED SCREWS AS REQUIRED AND OPS CHECKED PAX DOOR REF. AMM 52-10-01. OPS CHECK GOOD.
